# SDR AALA20120317007

- Difficulty date: March 17, 2012
- Submitted: March 29, 2012
- Operation: Air carrier
- Aircraft: N676AN
- Make and model: Boeing 757223
- Aircraft serial: 29426
- Aircraft time: 42,312 hours, 14,579 cycles
- System (JASC): 2433 · DC Rectifier/Converter
- Part: Tru
- Part number: 7321365015
- Condition: Inoperative
- Location: Electrical Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

BOS - CREW REPORTED FORWARD CARGO DOOR EICAS MESSAGE IN FLIGHT.  EMERGENCY DECLARED FLIGHT RETURNED BOS LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  DEFERRED FORWARD CARGO DOOR ELECTRICAL DRIVE INOPERATIVE PER MEL.  REPLACED GROUND SERVICE BUSS TRANSFORMER RECTIFIER UNIT AND LOCK SENSOR AT MIA ON 03/17/2012.  SYSTEM GROUND CHECK NORMAL OPERATION.
